Two-dimensional sequences of primitive polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 153
  • Download : 0
Publisher
The Charles Babbage Research Centre
Issue Date
1997-10
Language
English
Citation

Journal of Combinatorial Mathematics and Combinatorial Computing, v.25, pp.97 - 111

ISSN
0835-3026
URI
http://hdl.handle.net/10203/204109
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0